Involve: A Journal of Mathematics

  • Involve
  • Volume 10, Number 1 (2017), 151-164.

Loewner deformations driven by the Weierstrass function

Joan Lind and Jessica Robins

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/involve.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Loewner differential equation provides a way of encoding growing families of sets into continuous real-valued functions. Most famously, Schramm–Loewner evolution (SLE) consists of the growing random families of sets that are encoded via the Loewner equation by a multiple of Brownian motion. The purpose of this paper is to study the families of sets encoded by a multiple of the Weierstrass function, which is a deterministic analog of Brownian motion. We prove that there is a phase transition in this setting, just as there is in the SLE setting.

Article information

Source
Involve, Volume 10, Number 1 (2017), 151-164.

Dates
Received: 15 September 2015
Accepted: 13 December 2015
First available in Project Euclid: 22 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.involve/1511371088

Digital Object Identifier
doi:10.2140/involve.2017.10.151

Mathematical Reviews number (MathSciNet)
MR3561735

Zentralblatt MATH identifier
1357.30004

Subjects
Primary: 30C35: General theory of conformal mappings

Keywords
Loewner evolution Weierstrass function

Citation

Lind, Joan; Robins, Jessica. Loewner deformations driven by the Weierstrass function. Involve 10 (2017), no. 1, 151--164. doi:10.2140/involve.2017.10.151. https://projecteuclid.org/euclid.involve/1511371088


Export citation

References

  • I. A. Gruzberg and L. P. Kadanoff, “The Loewner equation: maps and shapes”, J. Statist. Phys. 114:5–6 (2004), 1183–1198.
  • G. H. Hardy, “Weierstrass's non-differentiable function”, Trans. Amer. Math. Soc. 17:3 (1916), 301–325.
  • W. Kager, B. Nienhuis, and L. P. Kadanoff, “Exact solutions for Loewner evolutions”, J. Statist. Phys. 115:3–4 (2004), 805–822.
  • J. R. Lind, “A sharp condition for the Loewner equation to generate slits”, Ann. Acad. Sci. Fenn. Math. 30:1 (2005), 143–158.
  • S. Rohde and O. Schramm, “Basic properties of SLE”, Ann. of Math. $(2)$ 161:2 (2005), 883–924.
  • K. Weierstrass, “Über continuirliche Functionen eines reellen Arguments, die für keinen Wert des letzeren einen bestimmten Differentialquotienten besitzen”, pp. 71–74 in Mathematische Werke von Karl Weierstrass, Band 2, Mayer & Müller, Berlin, 1895.